# SDR VNAA202511250003

- Difficulty date: September 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670370625
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER OF FUSELAGE SKIN BTW FS 969.00 TO FS 1000.   DOUBLER OF FUSELAGE SKIN BTW FS 969.00 TO FS 1000.00 WAS REPLACED PER REO 670-53-00-290 REV -F
